# SDR AALA201707059006

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 49,030 hours, 27,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R EMERGENCY EXIT SIGN COVER MISSING. REPLACED EMERGENCY EXIT LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
